ISSN 1997-7670 (Print)
ISSN 2541-8785 (Online)

List of issues > Series «Mathematics». 2019. Vol. 28

Galois Theory for Finite Algebras of Operations and Multioperations of Rank 2

N. A. Peryazev

The construction of Galois theory for the algebras of operations and relations is a popular topic for investigation. It finds numerous applications in both algebra and discrete mathematics – especially for the perfect Galois connection, since if such a connection is established for the sets of all subalgebras of some algebra then the algebraic closure in this algebra coincides with the Galois closure, and this is an efficient tool for solving many algebraic problems. The perfect Galois connection is well known for clones and co-clones, as well as for some algebras of operations, for example, for clones and superclones. 

In all these cases, infinite algebras are considered. In this article we study Galois theory for finite algebras of operations and multioperations with fixed rank and arbitrary dimension. We find the necessary and sufficient conditions on the dimension of algebras so that the Galois connection between the lattices of subalgebras of algebras of operations and algebras of multioperations of rank 2 is perfect. The problem of finding the necessary and sufficient conditions for the existence of a perfect Galois connection between lattices of algebras of operations and algebras of multioperations of arbitrary fixed rank is posed.

About the Authors

Nikolay Peryazev, Dr. Sci. (Phys.–Math.), Prof., Saint-Petersburg Electrotechnical University “LETI”, 5, Professora Popova St., Saint Petersburg, 197375, Russian Federation; tel.:(812)3464487, e-mail: nikolai.baikal@gmail.com

For citation

Peryazev N.A. Galois Theory for Finite Algebras of Operations and Multioperations of Rank 2. The Bulletin of Irkutsk State University. Series Mathematics, 2019, vol. 28, pp. 113-122. (in Russian) https://doi.org/10.26516/1997-7670.2019.28.113

operation, multioperation, Galois theory, stabilizer, normalizer
08А99, 03В50
  1. Bodnarchuk V.G., Kaluzhnin L.A., Kotov V.N., Romov B.A. Galois theory for Hjst algebras I-II. Kibernetika, 1969, no. 3, pp. 1-10; no. 5, pp. 1-9. (in Russian).
  2. Ore O. Theory of Graphs. Moscow, 1980, 336 p. (in Russian).
  3. Peryazev N.A., Kazimirov A.S. The closed sets of Boolean functions. Irkutsk, 2010, 52 p. (in Russian).
  4. Peryazev N.A., Sharankhaev I.K. Galois theory for clones and superclones. Discrete Math. Appl., 2016, vol. 26, no. 4, pp. 227–238. (in Russian). https://doi.org/10.4213/dm1349
  5. Peryazev N.A. Algebras of n-ary Operations and Multioperations. XV International Conference «Algebra, Number Theory and Discrete Geometry: modern problems and applications», Tula, Tula State Pedagogical University, 2018, pp. 113-116. (in Russian).
  6. Pinus A.G. On fragments of the functional clones. Algebras and Logic, 2017, vol. 56, no. 4, pp. 477–485. (in Russian). https://doi.org/10.17377/alglog.2017.56.406
  7. Cherepov A.N., Cherepov I.A. Classes of preservation of the bases in multiplevalued logicians. Proceedings of the 4th International conference «Discrete models in the theory of the operating systems», Moscow, 2000, pp. 135-136. (in Russian).
  8. Yablonskii S.V., Gavrilov G.P., Kudryavtsev V.B. Functions of algebra of logic and Post‘s classes. Moscow, 1966, 120 p. (in Russian).
  9. Poschel R, Kaluzhnin L.A. Function and Relaction Algebras. Berlin, 1979, 259 p.

Full text (russian)